MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL); LIGHT ADJUSTABLE LNES

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL); LIGHT ADJUSTABLE LNES
Model Number 60005
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 11/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported a light adjustable lens was explanted as the lens was noted to be dislocated, preventing desired refraction.Rxsight's first awareness of the event was on (b)(6) 2021.The device history record for the lens was reviewed.No issues were noted.The lens is in the process of being returned for evaluation.
 
Event or Problem Description
Site reported a light adjustable lens was explanted as the lens was noted to be dislocated, preventing desired refraction.Rxsight's first awareness of the event was on (b)(6) 2021.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Site reported a light adjustable lens was explanted as the lens was noted to be dislocated, preventing desired refraction.Rxsight's first awareness of the event was 12/1/2021.The explanted lens was returned for evaluation.Visual inspection and optical testing of the returned lens confirmed the presence of an ambient zone on the lens, which is indicative of exposure of the lens to ambient uv light prior to lock in.
 
Event or Problem Description
Site reported a light adjustable lens was explanted as the lens was noted to be dislocated, preventing desired refraction.Rxsight's first awareness of the event was 12/1/2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LNES
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
kelli carrillo
100 columbia
aliso viejo, CA 92656
MDR Report Key13052824
Report Number3012712027-2021-00087
Device Sequence Number3902712
Product Code PZK
UDI-Device Identifier00818806020203
UDI-Public01008188060202031121012517231231
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-002015
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale